Moez Khenissi
Moez Khenissi
Professeur à l' ESSTHS, Université de Sousse
Verified email at fsg.rnu.tn
Title
Cited by
Cited by
Year
Stabilization of generic trees of strings
K Ammari, M Jellouli, M Khenissi
Journal of Dynamical and Control Systems 11 (2), 177-193, 2005
862005
Stabilisation pour l'équation des ondes dans un domaine extérieur
L Aloui, M Khenissi
Revista Matemática Iberoamericana 18 (1), 1-16, 2002
332002
Équation des ondes amorties dans un domaine extérieur
M Khenissi
Bulletin de la Société Mathématique de France 131 (2), 211-228, 2003
302003
Stabilization of Schrödinger equation in exterior domains
L Aloui, M Khenissi
ESAIM: Control, Optimisation and Calculus of Variations 13 (3), 570-579, 2007
232007
Smoothing effect for the regularized Schrödinger equation with non-controlled orbits
L Aloui, M Khenissi, G Vodev
Communications in Partial Differential Equations 38 (2), 265-275, 2013
162013
Local energy decay for the elastic system with nonlinear damping in an exterior domain
M Daoulatli, B Dehman, M Khenissi
SIAM Journal on Control and Optimization 48 (8), 5254-5275, 2010
132010
Energy decay for linear dissipative wave equations in exterior domains
L Aloui, S Ibrahim, M Khenissi
Journal of Differential Equations 259 (5), 2061-2079, 2015
112015
The Kato smoothing effect for regularized Schrödinger equations in exterior domains
L Aloui, M Khenissi, L Robbiano
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 34 (7), 1759-1792, 2017
92017
Local energy decay and smoothing effect for the damped Schrödinger equation
M Khenissi, J Royer
Analysis & PDE 10 (6), 1285-1315, 2017
82017
Boundary stabilization of the wave and Schrödinger equations in exterior domains
L Aloui, M Khenissi
Discrete & Continuous Dynamical Systems-A 27 (3), 919, 2010
62010
Decay rates of the plate equations
K Ammari, M Khenissi
Mathematische Nachrichten 278 (14), 1647-1658, 2005
62005
On the stability of the Bresse system with frictional damping
TE Ghoul, M Khenissi, B Said-Houari
Journal of Mathematical Analysis and Applications 455 (2), 1870-1898, 2017
42017
On a finite difference scheme for blow up solutions for the Chipot–Weissler equation
H Hani, M Khenissi
Applied Mathematics and Computation 268, 1199-1216, 2015
32015
Optimal decay rate for the local energy of a unbounded network
R Assel, M Jellouli, M Khenissi
Journal of Differential Equations 261 (7), 4030-4054, 2016
22016
asymptotic behaviours of solutions for finite difference analogue of the Chipot-Weissler equation
H Hani, M Khenissi
Discrete & Continuous Dynamical Systems - S , 9 (Issue 5), 1421-1445, 2016
22016
On the stabilization of the elasticity system by the boundary
M Khenissi, G Vodev
Asymptotic Analysis 58 (1-2), 1-16, 2008
22008
Stabilization for the wave equation on exterior domains
L Aloui, M Khenissi
Carleman Estimates and Applications to Uniqueness and Control Theory, 1-13, 2001
12001
Blow-up of semi-discrete solution of a nonlinear parabolic equation with gradient term
H Hani, M Khenissi
arXiv preprint arXiv:2010.08867, 2020
2020
Numerical solution of nonlinear differential boundary value problems using adaptive non-overlapping domain decomposition method
N Naceur, M Khenissi, JR Roche
Applicable Analysis, 1-22, 2020
2020
Theoretical and numerical analysis of a class of quasilinear elliptic equations
N Naceur, NE Alaa, M Khenissi, JR Roche
Discrete & Continuous Dynamical Systems-S, 0, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20